# SDR ASMF20190109001

- Difficulty date: October 15, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 50,836 hours, 25,610 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 78 KNOTS DUE TO WINDSHIELD INDICATION ALERT. THE FLIGHT CREW PERFORMED WINDSHIELD ESCAPE MANUAL INDICATED TO 1000 AGL BY WINDSHIELD INDICATION. MAINTENANCE PERSONNEL PERFORM HIGH ENERGY STOP / HEAT DAMAGE CONDITIONAL INSPECTION IAW AMM 05-51-07, NO DAMAGES WERE FOUND; AS A PRECAUTIONARY ACTION, THE WXR RADAR P/N 822-1710-001 WITH S/N 16NCPY WAS REPLACED IAW AMM 34-43-41, TESTED CORRECT.
